# SDR IPXA2020051855405

- Difficulty date: April 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crossbeam
- Part number: ADA00061
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR3 DOOR PLUG UPPER AFT CROSS BEAM IS CRACKED.REPLACED R3 DOOR PLUG UPPER AFT CROSS BEAM IAW SRM 51-35-01 DRAWING ADA3462.  (MINOR)
